rash on ucp 1

  1. New Member
    wildcat24's Avatar
    Join Date
    Jun 2003
    Age
    34
    Posts
    37
    Rep Power
    159
    Level
    6
    Lv. Percent
    21.15%

    rash on ucp 1


    Ive got a rash on my upper arms the 8th day should I discontinue? It doesn't really bother me because you can't see it unless I take my shirt off. If I continue will it get worse and spread?

  2. Elite Member
    Matthew D's Avatar
    Join Date
    Oct 2002
    Posts
    5,014
    Rep Power
    0
    Level
    46
    Lv. Percent
    99.55%
    Achievements Activity ProPosting ProPosting Authority

    Yes.. you might need to stop.. some people do get a nice allergic reaction to the UA in it.
  3. IBE Representative
    JBlaze's Avatar
    Join Date
    Jan 2003
    Age
    31
    Posts
    2,557
    Rep Power
    8456
    Level
    31
    Lv. Percent
    64.41%
    Achievements Activity ProPosting Pro

    if it gets any worse i'd stop immediately.
    •   
       

Similar Forum Threads

  1. Rash on the new levi r...
    By tunnelrat in forum Supplements
    Replies: 2
    Last Post: 02-02-2010, 05:09 PM
  2. Rash on shoulder...related???
    By spinn in forum Male Anti-Aging Medicine
    Replies: 0
    Last Post: 10-23-2006, 12:38 PM
  3. Sudden rash on my arm
    By bigred869 in forum General Chat
    Replies: 5
    Last Post: 09-17-2006, 09:10 PM
  4. Training on UCP-1
    By Bryan in forum Supplements
    Replies: 4
    Last Post: 12-26-2003, 04:38 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  
Log in